# SDR ASAA2022021237403

- Difficulty date: February 12, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 20,427 hours, 6,459 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL AFTER ENGINE START FWD CABIN ZONE TEMP LIGHT ILLUMINATED, RESET WITH MASTER CAUTION RESET. GROUNDED - YES. BOTH PFTC'S GROUND TEST PASS, NO EXISTING FAULTS. FAULT HISTORY SHOWS INTERMITTENT FAULT 21-51117, 21-51123 "PFTC CTRL INOP" ON LEG 09. CABIN TEMP CONTROL AND INDICATION GROUND VERIFICATION SUCCESSFUL B737-900 AMM 21-61-00-700-807-002.
